# SDR SWIA2020020748337

- Difficulty date: December 27, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5241 · Galley Doors
- Part: Shaft
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR - SPRING ON THE LOWER ROLLER ASSEMBLY SHAFT IS BROKEN. (FLAGGED)   (C-CHECK) RO 2/05/2020   REMOVED THE BROKEN AND INSTALLED NEW SPRING PN MS24586C103 BY INSERTING HOOK ENDS INTO EYE BOLT AND AROUND PIN ON THE LOWER ROLLER ASSEMBLY TORQUE TUBE OF THE GALLEY SERVICE DOOR. OPS TEST GOOD REF CRJ 700 AMM.
